# SDR SWAA2020031042327

- Difficulty date: August 18, 2015
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 42,387 hours, 19,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Nut Plate
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS OPERATOR RECORD NUMBER 239413N/R-00010: EROSION - NUTPLATES BROKEN, STA 727 LBL 3.75 AND RBL 3.75 AND RBL 9.75 LOWER CHORD OF FUSELAGE FRAME (REF FOR CORRECTION)         ANCHOR NUTS REPLACED USING REPAIR STRAP IAW SRM 53-60-71 REP 2 AND BOEING SR #1-2475103723 (WJI-WJI-13-0105) DEVIATIONS APPROVED BY RDR. PERMANENT REPAIR. AS DOCUMENTED ON EA 1-751-0494 PT1 REFER TO T437936 FOR CURRENT REPAIR CONFIGURATION.
